Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
A. Favini, M. A. Horn, I. Lasiecka, D. Tataru "Addendum to the paper: "Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation"," Differential and Integral Equations, Differential Integral Equations 10(1), 197-200, (1997)